Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering from jaundice, having vegetables, juice, fruits. Taking LIV syrup, urine still yellow. Suggestions?

i have been suffering from jaundice its been 3 weeks and i have not touched any types of indian spicy foods and outside foods and non veg and i have been eating curd rice and more water and boiled vegetables with less salt, fruits juices and bitter guard juice and tomato juice and all, and having LIV 52 syrup YES my eye colors got changed into white but still urine color is yellow only. PLS help me
Asked On : Wed, 1 May 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
With a history of jaundice for 3 weeks, you need to get your liver function tests done, bilirubin (total, indirect and direct).
You may also need an ultrasound scan of abdomen to evaluate liver, gall bladder and pancreas.
Please avoid oily foods and contaminated drinking water.
In most cases medicines given by your doctor will cure you.

Hope this helps.
Dr Anjana Rao
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor